# SDR CALA0600339

- Difficulty date: September 12, 2006
- Submitted: September 14, 2006
- Operation: Air carrier
- Aircraft: N61304
- Make and model: Boeing 7373T0
- Aircraft serial: 23355
- Aircraft time: 61,624 hours, 31,931 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 6552264502
- Condition: Cracked
- Location: Bs 639
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1/4" CRACK IN A FRAME FITTING ON RT SIDE OF FUSELAGE JUST AFT OF STA 639, S15L, FRAME IS JUST BELOW THE CREASE BEAM IN THE MAIN CABIN.  REPAIRED IAW SRM 51-10-02.
